[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.120.181. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1985

Irritant and Allergic Responses as Influenced by Triamcinolone in Patch Test Materials

Author Affiliations

From the Department of Dermatology, Emory University School of Medicine, Atlanta.

Arch Dermatol. 1985;121(1):68-69. doi:10.1001/archderm.1985.01660010072021
Abstract

• While the prior application of triamcinolone acetonide to skin does not strongly influence patch test reactions, the presence of triamcinolone in the materials used for patch testing has a profound effect. Both irritant and allergic reactions to thimerosal are consistently negated when triamcinolone acetonide is present in concentrations of 0.1% and 0.025%.

(Arch Dermatol 1985;121:68-69)

×